# SDR AALA20120116TUL10

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,716 hours, 35,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBOARD SUPPORT FROM THE NUMBER 5 SEAT TRACK OUTBOARD TO THE FORWARD SERVICE DOOR FRAME AT STATION 200.  INSTALLED FLOORBOARD SUPPORT AT STATION 200 RIGHT PER SRM 51-30-02.
